# SDR KCSA202307191085

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26411
- Aircraft time: 91,434 hours, 16,113 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Part number: UNKNOWN
- Condition: No Test
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER EVAS ASSY. REQUIRES REPLACEMENT (NO LIGHT DURING BLOWER AND BATTERY TEST) P/N 107STC-232 S/N U20EE03F
